MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII DISSECTING BALLOON; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII DISSECTING BALLOON; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0H12
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation and no lot number has been provided to applied medical.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: tep.Event description: [translation] balloon loosens.Balloon releases.Additional information received from an applied medical representative via email on 19feb2025: the balloon came off the trocar after removal of the c0h12 and got stuck in patient after dissection was created.He removed the balloon with a grasper from the patient.There where two separate incidents that day, they were not with the same patient.The second c0h12 was discarded post procedure.According to him balloon dissection went well and the balloons were intact before removal.No balloon particles were found in both procedures.Intervention: removed the balloon with a grasper from the patient.Patient status: patient is ok.
 
Event or Problem Description
Procedure performed: tep.Event description: [translation]balloon loosens.Balloon releases.Additional information received from an applied medical representative via email on 19feb25: the balloon came off the trocar after removal of the c0h12 and got stuck in patient after dissection was created.He removed the balloon with a grasper from the patient.There where two separate incidents that day, they were not with the same patient.The second c0h12 was discarded post procedure.According to him balloon dissection went well and the balloons were intact before removal.No balloon particles were found in both procedures.Product was discarded.Intervention: removed the balloon with a grasper from the patient.Patient status: patient is ok.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any damages or non-conformances that could have contributed to the reported event.Based on the description of the event, it is possible the balloon was more susceptible to detachment from the cannula when force was applied.However, the exact root cause could not be determined.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.

Brand Name
KII DISSECTING BALLOON
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21463365
Report Number2027111-2025-00383
Device Sequence Number12971876
Product Code GCJ
UDI-Device Identifier00607915137229
UDI-Public(01)00607915137229
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K182024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberC0H12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown